# SDR YENA201707250613

- Difficulty date: July 25, 2017
- Submitted: July 31, 2017
- Operation: Air carrier
- Aircraft: N558JB
- Make and model: Airbus A320-232
- Aircraft serial: 1915
- Aircraft time: 58,224 hours, 20,861 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, TRAPPED WATER INDICATION ON LT ELEVATOR UPPER SURFACE.   REPAIRED IAW SRM 55-21-00, 55-20-00, AND 51-75-12-911-002. CLASSIFIED AS A MAJOR REPAIR.
